Hail, Chicot
- When
- November 26, 6:45 PM CST
- Where
- Chicot County, Grand Lake
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.083, -91.217
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Nov 26, 6:10 PM CST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 610 PM CST MON NOV 26 2001 UPDATED THE FORECAST TO UPDATE WATCH INFORMATION AND ADD MENTION OF POSSIBLE TORNADOES WEST AND NORTHWEST ZONES. PARTICULARLY DANGEROUS SITUATION WATCH ISSUED FOR MUCH OF MISSISSIPPI FOR TONIGHT. .JAN... MS...NONE. LA...NONE. AR...NONE.
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 271200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 319 PM CST MON NOV 26 2001 ...THUNDERSTORMS... THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI THIS AFTERNOON AND EVENING. A FEW SEVERE THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON. THE BEST RISK THROUGH SUNSET WILL BE WEST OF A LINE FROM MEADVILLE MISSISSIPPI TO YAZOO CITY TO GREENWOOD MISSISSIPPI. THE RISK OF SEVERE THUNDERSTORMS WILL INCREASE IN THESE AREAS AFTER SUNSET AND SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT. FARTHER TO THE EAST... ISOLATED SEVERE STORMS ARE EXPECTED FROM NORTH CENTRAL MISSISSIPPI TO SOUTHWEST MISSISSIPPI WEST OF LINE FROM EUPORA TO RALEIGH TO PRENTISS. THE PRIMARY SEVERE WEATHER THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. SCATTERED NON-SEVERE THUNDERSTORMS ARE EXPECTED LATE TONIGHT OVER EASTERN PORTIONS OF MISSISSIPPI. THE AIR MASS HAS BECOME VERY MOIST AND UNSTABLE AS THE NEXT COLD FRONT APPROACHES THE REGION. WIND FLOW AT LOW AND MID LEVELS IN THE ATMOSPHERE WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT THROUGH TONIGHT AND THE POSSIBILITY OF SUPER CELL THUNDERSTORMS THAT WILL HAVE THE POTENTIAL FOR TORNADO DEVELOPMENT. THE FRONT WILL MOVE NEAR THE MISSISSIPPI RIVER IN NORTHWEST MISSISSIPPI AROUND SUNRISE TUESDAY AND EXTEND INTO NORTHEAST LOUISIANA. THE COLD FRONT WILL STALL ACROSS THE REGION AND EXTEND FROM NORTHEAST MISSISSIPPI INTO EAST CENTRAL LOUISIANA TUESDAY AFTERNOON. THIS WILL MAINTAIN THE THREAT OF SEVERE THUNDERSTORMS FOR CENTRAL AND EASTERN SECTIONS OF MISSISSIPPI. PERIODS OF HEAVY RAINFALL CAN BE EXPECTED ALONG AND EAST OF THE FRONT TUESDAY AND TUESDAY NIGHT. ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED...ESPECIALLY AFTER SUNSET...FOR ALL BUT EASTERN SECTIONS OF MISSISSIPPI TONIGHT. THEY MAY ALSO BE NEEDED FOR PARTS OF CENTRAL AND EAST MISSISSIPPI TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CST MON NOV 26 2001
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0453 PM HOLCOMB MS TORNADO
11/26/01 GRENADA GRENADA COUNTY EMA
REPORTED DAMAGE TO
BUILDINGS AND A
HOME...ALSO OBSERVED
TORNADO CROSSING HIGHWAY
8The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, November 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5272734.